# SDR UIEA2019042303935

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,130 hours, 24,472 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 856C
- Condition: Damaged
- Location: Apu Surge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SURGE VALVE FILTER THREADS DAMAGED INTERNALLY.( REMOVED AND REPLACED APU SURGE VALVE REF B767 AMM 49-53-01. )
